Get E-Book on COVID-19

Q. I am having some signs on my hand particularly in summer. Why?

Answered by
Dr. Atishay Bukharia
and medically reviewed by Dr.Nithila A
This is a premium question & answer published on Jun 21, 2019

Hello doctor,

I have some signs on my hand on the summer period. No doctor gives me any idea what it is or what causes it? Or how to fix it? Kindly help.

Dr. Atishay Bukharia

Cosmetology Dermatology HIV/AIDS Specialist Venereology
#

Hello,

Welcome to icliniq.com.

What are the symptoms in it? How long has it been there?


Was this answer helpful?

 | 

Thank you doctor,

This started about six years ago if I can remember. All the year my hands were fine, but this one shows up on the summer period. It usually starts in the summer period and last for about five months and disappears. The skin is firm in those parts and itchy. It is only on hand knot and not in all parts of the hand.

Dr. Atishay Bukharia

Cosmetology Dermatology HIV/AIDS Specialist Venereology
#

Hello,

Welcome back to icliniq.com.

It is palmer psoriasis, use Clobetasol propionate and salicylic acid 6 % ointment twice daily. Nevertheless, you can use urea-based moisturizer daily as a preventive measure. There is no permanent cure for this disease, and it can only be controlled. I hope it helps. If you have any other question, please do not hesitate to contact us.


Was this answer helpful?

 | 

Related Questions:
How can I remove the acne spots on my face, back and chest?
Can I use C Sora ointment if I have a fungal infection?
Palmoplantar Keratoderma - Causes and Treatment
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


My glans penis seems to get a wrinkle after using Lobate cream. What should I do?

Query: Hello doctor, I got a little tiny pimple on my penis glans it vanishes when I use on ointment Lobate GM, and my glan skin seems to get a wrinkle, and it is not smooth anymore. I do not know what to do? Please help.  Read Full »

Can Panderm NM be used on the face?

Query: Hello doctor, I used Panderm NM. After I left using it, I got scars and pigmentation on my face. Now, I am using UniWhite Cream for pigmentation. Will this work? Should I use something else? Can you suggest something without steroids and Hydroquonine and without any side effects?  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask a Dermatologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.